# SDR DXTA200601212

- Difficulty date: January 24, 2006
- Submitted: January 27, 2006
- Operation: Air carrier
- Aircraft: N372QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600372
- Aircraft time: 5,786 hours, 4,813 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 57034
- Part serial: 67
- Condition: Failed
- Location: Cabin Air
- Part time: 5,786 hours, 4,813 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE IN COCKPIT FROM RT EYEBALL VENT.  TURNED OFF DEFOG FAN PER CHECKLIST, SMOKE DISSIPATED.  REPLACED CABIN DEFOG BLOWER WITH OVERHAULED P/N 5703-4, S/N 0809 IN ACCORDANCE WITH CESSNA 560 M/M 21-21-00 REV 21.  OPS CHECKS GOOD.
